Probability of knots in a polymer ring


Michels, J.P.J. and Wiegel, F.W. (1982) Probability of knots in a polymer ring. Physics Letters A, 90 (7). pp. 381-384. ISSN 0375-9601

open access
Abstract:We generate equilibrium configurations of a ring polymer in an infinite space, or confined to the interior of a sphere. Using a new algorithm, the a priori probability for the occurence of a knot is determined numerically. The results are compatible with power laws and scaling laws of striking simplicity.
Item Type:Article
Copyright:© 1982 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page